# SDR UPS07M50286

- Difficulty date: June 8, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CGO STA 5-113 LONGERON 47 LONGERON SPLICE FITTING FOUND CRACKED AS MARKED NEW SPLICE FITTING FABRICATED PER DWG A5A7114 MATL USED:1D11047.  FPI CARRIED OUT PER DPS4.707 REV AW AND FOUND NO CRACK EVIDENT.  NEW SPLICE FASTENER HOLES PICK UP PER SRM51-31-01 V.2R.38.  NEW SPLICE REPROTECTED AND PAINT TOUCH UP PER SRM 51-21-01 V.2R.38.  NEW SPLICE INSTALLED PER SRM 51-31-01 V.2R.38.
